# SDR DXTA2025011301930

- Difficulty date: January 11, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N345QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500230
- Aircraft time: 7,670 hours, 5,926 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN ENTRY DOOR INTERIOR HANDLE IS STUCK IN CLOSED POSITION. EXTERIOR HANDLE OPERATES NORMALLY. CORRECTIVE ACTION: APPLIED LUBRICATION TO PIVOT POINT ON VENT DOOR. OPS CHECK GOOD. IAW EMB505 AMM 52-11-00
